# SDR DALA12013465655

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 29,924 hours, 12,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROWS 39 THRU 42ABC INOPERATIVE DURING TEST.   POWER SUPPLY M736 BURNED FUSE REPLACED IAW AMM TASK 33-51-07-962-071.  LIGHT TEST CHECKED GOOD.
